I have been taking 500mcg of Clonazepam for 10 years. It has been a blessing because I could easily go to work and perform my duties, and cope with my anxiety.
Lately I feel it's not working and I am desperate. Last night took 2 tablets only fell asleep at 5 this morning for 2/3 hours. Now I'm feeling agitated I don't want to take any although it's very tempting the way I'm feeling. And my doctor won't give me a repeat if I am using more than prescribed.
I feel sad anxious agitated. I'd rather be dead if I have to live like this. Any suggestions much appreciated.
You may be going through an episode of heightened anxiety for some or reason or possibly none at all. Developing coping skills during these times is critical. These may be as simple as breathing exercises to more involved such as mindfulness exercises. You can let your doctor know of your present symptoms, duration and such. He may have other suggestions to help you cope, and at least would know that the 0.5mg Klonopin is not giving you the same relief. If you find yourself wanting to take more than prescribed, beware. If you run out early, and have to go without for a few days, can be dangerous.
1 Feb 2016
Mary; I agree so much with Laurie this is how I'm doing so well is doing different tricks I have learned when the medications were working so well. We all go through times like this It's not always the medication It's us and our problems even when we don't think we are thinking about a thing we don't notice and set off the triggers that increase our anxiety. You might want to talk to the doctor and see if you can take an extra pill for a week or so while you are going through what you are and if it does not settle down you well go in to see him or her. You might need something else to help out. Life well not stay like this trust me you well be doing better again. Try not to think of things like I would rather not be living if I have to feel like this Life is so worth it trust me I have been there and so understand.Are you taking anything other than Clonazepam you well be feeling better soon? Give your doctor a call.chuck1957
11 Feb 2016
mary; how long have you been on the Lyrica If it is new lots of times it can make the anxiety etc worse for a few weeks until you get through the start of it. Then it takes about 6 to 8 weeks to get the full benefit of the medication. But you do start to feel a bit better prior to that it's just that is when it reaches the full blood level and benefit. It has been a very good medication for many people for nerve pain and depression try and take it about the same time each day is best. And remember your not alone there are tons of people with the same condition as you have like most of us here, And learning some tricks to help get you through the bad days it's not a huge secret it's how we handle it good for you for seeking help and try to do some positive thinking and not think your the only one with this.
we all just have to learn how to deal with these things and take our medications once they find the right ones that is the hard thing.Life is well worth it once they get you in the right place your far from being alone hang in there you well get better .
28 Feb 2019
Hey lady. I feel for you. I too have been on varying doses of c-pins for 10+ years. Lyrica didn't help my fibro or my GAD, so you've got that. Currently on 1mg 4*daily and not getting the relief Clonazapem usually offers Me. Real tired of folks saying "exercise" & "deep breathe". As if it could be that easy. Visited this page looking for a better chem; happened upon you. You are not alone. Hang in there. Those lucky folks who feel normal w/o Chen's seem quick to suggest jogging, exercise, etc. Proof they don't know the fear of leaving home nor the panic that elevates the heart tying up Sneakers in attempts to take a jog. Best advice: be honest w Doc , (as I must be), and pray they are decent enough to help.
7 May 2019
I would check to see if the manufacturer has changed on your medication if you are using a generic. They changed the brand on me and the new brand is not working at all like the last brand I had. I am wide awake at night and my pulse is high.. Check with your Pharmacist. Good luck.